# SDR DALA1112269873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 24 HAS CORROSION ON SKIN.  PARTS RACK 22B ORDERED AND RECEIVED NEW FLOOR PANEL NR 24.  LOCATED AND DRILLED FASTENER HOLES IAW DC9 SRM 57-10-4 284419.
